Even on meds I struggle with involuntary speech…
I struggle.its hard.
Mine isn’t terrible but it’s enough to annoy me and feel self conscious about it
Can somebody explain involuntary speech? What does this mean?
Saying things out loud almost like terrets ( might have spelled that wrong).
thank you for explaining @Sedated
Hoping I can find a way to make it stop…
Sorry to hear you struggle as well @oulabi
I used to do this all the time, but only when I was alone. I would have long dialogues with myself. At first it was mostly just crazy stuff, but eventually it became more like attempts to reassure myself and talk sense into myself. Then it became less and less frequent until it stopped.
In my case, I think it was that I was in a state of depersonalization, so it seemed involuntary to me, but in reality I was telling myself things I needed to hear. Maybe in your case the cause is different though.
Like with any unusual symptom, mention it to your psychiatrist and see what he/she can do about it.
I mentioned it to my psychiatrist and I’m on meds, hopeful that it will get better.
I hope its gets better for me and you.time heals.
I hope so too… Thanks
I blurt things out sometimes. It feels like turrets. I will say really inappropriate things. I repeat things that I hear a lot also. I think I am going to increase my latuda again soon I will be on the max dose. The last increase improved my symptoms.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.